Composition of quaternary quadratic forms
Compositio Mathematica, Tome 60 (1986) no. 2, p. 133-150
@article{CM_1986__60_2_133_0,
     author = {Kneser, M. and Knus, Max-Albert and Ojanguren, Manuel and Parimala, R. and Sridharan, R.},
     title = {Composition of quaternary quadratic forms},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {60},
     number = {2},
     year = {1986},
     pages = {133-150},
     zbl = {0612.10015},
     mrnumber = {868134},
     language = {en},
     url = {http://www.numdam.org/item/CM_1986__60_2_133_0}
}
Kneser, M.; Knus, M.-A.; Ojanguren, M.; Parimala, R.; Sridharan, R. Composition of quaternary quadratic forms. Compositio Mathematica, Tome 60 (1986) no. 2, pp. 133-150. http://www.numdam.org/item/CM_1986__60_2_133_0/

[B] H. Bass: Algebraic K-theory. Benjamin:New York (1968). | MR 249491 | Zbl 0174.30302

[BS] F. Van Der Blij and T.A. Springer: The arithmetic of octaves and of the group G2. Indag. Math. 21 (1959) 406-418. | MR 152555 | Zbl 0089.25803

[Br 1] H. Brandt: Zur Komposition der quaternären quadratischen Formen. J. reine angew. Math. 143 (1913) 106-129. | JFM 44.0253.02

[Br 2] H. Brandt: Der Kompositionsbegriff bei den quaternären quadratischen Formen. Math. Ann. 91 (1924) 300-315. | JFM 50.0099.01 | MR 1512195

[Br 3] H. Brandt: Idealtheorie in Quaternionenalgebren. Math. Ann. 99 (1928) 1-29. | JFM 54.0163.01 | MR 1512436

[Brz 1] J. Brzezinski: A characterization of Gorenstein orders in quaternion algebras. Math. Scand. 50 (1982) 19-24. | MR 664504 | Zbl 0483.16002

[Brz 2] J. Brzezinski: On orders in quaternion algebras. Communications in Algebra 11 (1983) 501-522. | MR 693798 | Zbl 0517.16006

[Ka] I. Kaplansky: Submodules of quaternion algebras. Proc. London Math. Soc. 19 (1969) 219-232. | MR 240142 | Zbl 0212.39102

[Kn] M. Kneser: Composition of binary quadratic forms. J. Number Theory 15 (1982) 406-413. | MR 680541 | Zbl 0493.10029

[Kö] O. Körner: Ordnungen von Quaternionenalgebren über lokalen Körpern. J. reine angew. Math. 333 (1982) 162-178. | MR 660789 | Zbl 0477.12020

[KP] M.-A. Knus and A. Paques: Quadratic spaces with trivial Arf invariant. J. of Algebra 93 (1985) 267-291. | MR 786754 | Zbl 0625.16003

[N] M. Nagata: Local Rings. R.E. Krieger Publishing Comp.: New York (1975). | MR 460307 | Zbl 0386.13010

[P] P. Ponomarev: Class numbers of definite quaternary forms with square discriminant. J. Number Theory 6 (1974) 291-317. | MR 347733 | Zbl 0294.10015